MENU

You are here

Publications

Export 1501 results:
2006
Guzzetti D. Matching Procedure for the Sixth Painlevé Equation (May 2006). Journal of Physics A: Mathematical and General, Volume 39, Issue 39, 29 September 2006, Article numberS02, Pages 11973-12031 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/6524
Fucito F, Morales JF, Poghossian R, Tanzini A. N=1 superpotentials from multi-instanton calculus.; 2006. Available from: http://hdl.handle.net/1963/1773
Bruzzo U, Ricco A. Normal bundles to Laufer rational curves in local Calabi-Yau threefolds.; 2006. Available from: http://hdl.handle.net/1963/1785
Caldiroli P, Musina R. On Palais-Smale sequences for H-systems: some examples. Adv. Differential Equations 11 (2006) 931-960 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2157
Bertola M, Eynard B. The PDEs of biorthogonal polynomials arising in the two-matrix model. Math. Phys. Anal. Geom. 2006 ;9:23–52.
Baldi P, Berti M. Periodic solutions of nonlinear wave equations for asymptotically full measure sets of frequencies. Atti della Accademia Nazionale dei Lincei, Classe di Scienze Fisiche, Matematiche e Naturali, Rendiconti Lincei Matematica e Applicazioni. 2006 ;17:257-277.
Malchiodi A, Struwe M. Q-curvature flow on S^4. J. Differential Geom. 73 (2006) 1-44 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2193
Falqui G, Musso F. Quantisation of bending flows. Czechoslovak Journal of Physics 56 (2006), n. 10-11, 1143-1148 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2537
Berti M, Procesi M. Quasi-periodic solutions of completely resonant forced wave equations. Comm. Partial Differential Equations 31 (2006) 959 - 985 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2234
Dal Maso G, DeSimone A, Mora MG. Quasistatic evolution problems for linearly elastic-perfectly plastic materials. Arch. Ration. Mech. Anal. 180 (2006) 237-291 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2129
Ambrosetti A, Ruiz D. Radial solutions concentrating on spheres of nonlinear Schrödinger equations with vanishing potentials. Proc. Roy. Soc. Edinburgh Sect. A 136 (2006) 889-907 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/1755
DeSimone A, Kohn RV, Müller S, Otto F. Recent analytical developments in micromagnetics. In: The science of hysteresis / eds. Giorgio Bertotti, Isaak D. Mayergoyz. - Amsterdam: Elsevier, 2006. Vol.2, 269-381. The science of hysteresis / eds. Giorgio Bertotti, Isaak D. Mayergoyz. - Amsterdam: Elsevier, 2006. Vol.2, 269-381. ; 2006. Available from: http://hdl.handle.net/1963/2230
Altafini C, Havel TF. Reflection symmetries for multiqubit density operators. J. Math. Phys. 47 (2006) 032104 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2121
Bertola M, Eynard B, Harnad J. Semiclassical orthogonal polynomials, matrix models and isomonodromic tau functions. Comm. Math. Phys. 2006 ;263:401–437.
Bruzzo U, Hernandez Ruiperez D. Semistability vs. nefness for (Higgs) vector bundles. Differential Geom. Appl. 24 (2006) 403-416 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2237
Falqui G, Musso F. On Separation of Variables for Homogeneous SL(r) Gaudin Systems.; 2006. Available from: http://hdl.handle.net/1963/2538
D'Andrea F. Spectral geometry of k-Minkowski space. J. Math. Phys. 47 (2006) 062105 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2131
Boscain U, Charlot G, Sigalotti M. Stability of planar nonlinear switched systems.; 2006. Available from: http://hdl.handle.net/1963/1710
Enolski VZ, Grava T. Thomae type formulae for singular Z_N curves. Lett. Math. Phys. 76 (2006) 187-214 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2125
Boscain U, Mason P. Time Minimal Trajectories for a Spin 1/2 Particle in a Magnetic field.; 2006. Available from: http://hdl.handle.net/1963/1734
Bonelli G, Tanzini A, Zabzine M. On topological M-theory.; 2006. Available from: http://hdl.handle.net/1963/1765
Baulieu L, Tanzini A. Topological symmetry of forms, N=1 supersymmetry and S-duality on special manifolds. J. Geom. Phys. 56 (2006) 2379-2401 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2168
Bertola M. Two-matrix model with semiclassical potentials and extended Whitham hierarchy. J. Phys. A. 2006 ;39:8823–8855.
Dubrovin B. On universality of critical behaviour in Hamiltonian PDEs. In: Geometry, topology, and mathematical physics : S.P. Novikov\\\'s seminar : 2006-2007 / V.M. Buchstaber, I.M. Krichever, editors. - Providence, R.I. : American Mathematical Society, 2008. - pages : 59-109. Geometry, topology, and mathematical physics : S.P. Novikov\\\'s seminar : 2006-2007 / V.M. Buchstaber, I.M. Krichever, editors. - Providence, R.I. : American Mathematical Society, 2008. - pages : 59-109. American Mathematical Society; 2006. Available from: http://hdl.handle.net/1963/6491
Zelenko I. On variational approach to differential invariants of rank two distributions. Differential Geom. Appl. 24 (2006) 235-259 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2188

Pages

Sign in